Alert archive / Colorado / Flash Flood Warnings in 2005
Flash Flood Warning 3, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 3, 2005, 4:31 PM MDT for Arapahoe County, Denver County, Colorado. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2005, 4:31 PM MDT (22:31 UTC)
- Expired
- Jun 3, 2005, 6:30 PM MDT
- In force
- 119 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
Counties Arapahoe County, CO, Denver County, CO
The radar
The Denver radar (KFTG), 38 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1341 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KBOU 032233 FFWBOU COC005-031-040030- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DENVER CO 431 PM MDT FRI JUN 3 2005 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * FLASH FLOOD WARNING FOR... WESTERN ARAPAHOE COUNTY IN NORTHEAST COLORADO CENTRAL DENVER COUNTY IN NORTHEAST COLORADO THIS INCLUDES THE CITY OF DENVER * UNTIL 630 PM MDT * AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER WESTERN CENTENNIAL... OR ABOUT 9 MILES SOUTH OF DENVER. THIS STORM WAS MOVING NORTHEAST AT 10 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHERIDAN... GREENWOOD VILLAGE...NORTHEASTERN LITTLETON...ENGLEWOOD...DENVER WESTERN CENTENNIAL AND WESTERN AURORA. RAINFALL RATES OF UP TO 2 INCHES AN HOUR ARE EXPECTED WITH THIS STORM. THE GREATEST THREAT APPEARS TO BE FROM WESTERN CENTENNIAL INTO SOUTHEAST DENVER. THIS INCLUDES FLOOD PRONE AREAS BETWEEN DOWNTOWN AND THE DENVER TECH CENTER. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TURN AROUND...DO NOT DROWN. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY AS THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND...DO NOT DROWN. LAT...LON 3957 10503 3957 10483 3974 10478 3974 10505 $$
2 follow-up statements
000 WGUS75 KBOU 032300 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 456 PM MDT FRI JUN 3 2005 COC005-031-040030- ARAPAHOE CO-DENVER CO- 456 PM MDT FRI JUN 3 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 630 PM MDT FOR DENVER AND WESTERN ARAPAHOE COUNTIES... AT 454 PM MDT...AMATEUR RADIO WEATHER SPOTTERS REPORTED FLASH FLOODING FROM A THUNDERSTORM 2 MILES NORTHWEST OF GREENWOOD VILLAGE...OR ABOUT 6 MILES SOUTH OF DENVER. THIS STORM WAS MOVING NORTHEAST AT 10 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHERIDAN...GREENWOOD VILLAGE...NORTHEASTERN LITTLETON...ENGLEWOOD... DENVER...CENTENNIAL AND AURORA. AUTOMATED RAIN GAUGES INDICATE THAT ONE AND A QUARTER INCHES OF RAIN HAS FALLEN IN CHERRY HILLS VILLAGE IN THE LAST 20 MINUTES. THESE RAINS WERE CAUSING EXTENSIVE FLASH FLOODING IN WESTERN CENTENNIAL... GREENWOOD VILLAGE...AND ENGLEWOOD. THE STORM IS MOVING INTO SOUTHEAST DENVER AND WILL BRING FLASH FLOODING TO THE CONSTRUCTION ZONE ON INTERSTATE 25. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER CLIMB TO HIGHER GROUND. LAT...LON 3957 10503 3957 10483 3974 10478 3974 10505 $$ GIMMESTAD
000 WGUS75 KBOU 032333 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 528 PM MDT FRI JUN 3 2005 COC005-031-040030- ARAPAHOE CO-DENVER CO- 528 PM MDT FRI JUN 3 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 630 PM MDT FOR CENTRAL DENVER AND WESTERN ARAPAHOE COUNTIES... ...THIS IS AN EXTREMELY DANGEROUS FLASH FLOOD FOR THE SOUTHEAST DENVER METRO AREA... AT 524 PM MDT...SPOTTERS REPORTED FLASH FLOODING FROM A THUNDERSTORM OVER CENTRAL AURORA...OR ABOUT 9 MILES EAST OF DENVER. THIS STORM WAS MOVING NORTHEAST AT 10 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHERIDAN...GREENWOOD VILLAGE...NORTHEASTERN LITTLETON...ENGLEWOOD... CENTRAL DENVER...CENTRAL CENTENNIAL AND AURORA. RAIN GAUGE AND SPOTTER REPORTS INDICATE THAT UP TO ONE AND THREE QUARTER INCHES OF RAIN HAS FALLEN IN CENTRAL AND SOUTHERN AURORA IN THE LAST 20 MINUTES. OVER TWO INCHES OF RAIN HAS FALLEN IN SOUTHEAST DENVER AND CHERRY HILLS VILLAGE. WIDESPREAD STREET AND STREAM FLOODING WAS OCCURRING FROM GREENWOOD VILLAGE ACROSS SOUTHEAST DENVER INTO CENTRAL AND SOUTHERN AURORA. SOME OF THE STREAMS AFFECTED INCLUDE TOLLGATE CREEK IN AURORA AND GOLDSMITH GULCH FROM THE DENVER TECH CENTER INTO SOUTHEAST DENVER. INTERESTS ALONG CHERRY CREEK SHOULD ALSO BE READY FOR RAPID RISES. IF YOU ARE IN AN AREA EXPERIENCING FLOODING...MOVE TO HIGHER GROUND IMMEDIATELY IF YOU ENTER FLOOD WATERS...YOUR LIFE WILL BE IN GREAT DANGER EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. LAT...LON 3957 10503 3957 10483 3974 10478 3974 10505 $$ GIMMESTAD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 2:55 PM MDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 3, 2:55 PM MDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 255 PM MDT FRI JUN 3 2005 .SHORT TERM...SHORT WAVE MOVING OVER THE COLORADO WESTERN SLOPE IS FIRING OFF SOME SHOWERS OVER THE MOUNTAINS AND FOOTHILLS THIS AFTERNOON. AT THE SAME TIME...CIRRUS CLOUD COVER OVER THE PLAINS HAS KEPT TEMPERATURES COOLER AND ALLOWED THE AIRMASS TO BE MORE STABLE. AS THE SHORT WAVE PROGRESSES ACROSS THE STATE OVERNIGHT...SHOWER ACTIVITY SHOULD PROGRESS ACROSS THE PLAINS. THE UPPER TROUGH WILL BE SLOWING DOWN THIS EVENING WITH DIFFLUENT UPPER FLOW PATTERN REMAINING OVER NORTHEAST COLORADO. THE SETUP APPEARS TO BE IN PLACE FOR SOME STORMS TO HAVE A SLOW MOTION THROUGH THE EVENING...WITH A HEAVY RAIN THREAT IN ADDITION TO SOME LARGE HAIL. BY TOMORROW MORNING...THE UPPER LOW IS STILL OVER CENTRAL COLORADO WITH UPPER DIFFLUENCE STILL OVER THE NORTHEAST. THIS SHOULD KEEP LIKELY POPS GOING THROUGH THE MORNING HOURS. BY LATER IN THE AFTERNOON...SHOWERS SHOULD BEGIN TAPERING OFF. TEMPERATURES ALOFT WILL BE QUITE COOL WITH THE UPPER TROUGH...SO SNOW LEVELS IN THE MOUNTAINS COULD DROP BELOW 9000 FEET WITH ACCUMULATING SNOWS ABOVE TIMBERLINE. THE COLD AIR LINGERING OVER THE REGION THROUGH TOMORROW WILL KEEP TEMPERATURES ON THE PLAINS IN THE LOWER TO MID 60S...AT BEST. .LONG TERM...PCPN SHUD RPDLY COME TO AN END AS STG SUBSIDENCE BEHIND THE WAVE DVLPS ALG THE MTNS AND FNT RANGE. SOME ISOLD ACTIVITY WL PRBLY HANG ON ACRS THE FAR ERN PLAINS SAT EVENING WITH CLRG AFT MIDNIGHT. THIS SHOULD BE AN END TO THE PCPN FOR A FEW DAYS AS A SHORT WAVE RDG BLDS ACRS THE AREAS. ALL MDLS POINT TO SIGNIFICANT DRYING ALF WITH MORE STBL CONDITIONS. WL RMV POPS SUNDAY. TEMPS WL REBOUND NICELY WITH SOME SUN AND TEMPS SHOULD MAKE IT BACK INTO THE MID 70S. LOOKING AHEAD TO THE REST OF NEXT WEEK...ANOTHER DEEP TROF WL MOVE INTO THE PAC NW. UPSTREAM RDG WL BLD ACRS THE AREA WITH PERSISTANT SWLY FLOW ALF. JET WL BE INVOF THE HIGH COUNTRY AND IF WE GET THE PRESSURE FALLS IN THE FNT RANGE SUGGESTED BY THE MDLS...WELL GET SOME GUSTY WINDS IN THE FOOTHILLS MONDAY AND MONDAY NIGHT. FLOW WL RELAX BY MIDWEEK. FIRST OF THE NEXT SET OF DISTURBANCES MAY MAKE IT BACK INTO THE AREA THURS OR FRIDAY. THIS IS ABOUT THE SAME SCENARIO WE HAVE RIGHT NOW...SO A RETURN TO COOLER AND STORMY WX MAY RETURN NEXT WEEKEND. && .BOU...NONE. && KDRBY/046
Hazardous weather outlook, Jun 3, 11:24 AM MDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1124 AM MDT FRI JUN 03 2005 COZ030>051-041200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1124 AM MDT FRI JUN 03 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS AND ACROSS THE PLAINS AGAIN TODAY. A MOIST AND SLIGHTLY UNSTABLE AIRMASS REMAINS OVER THE REGION TODAY WHILE AN UPPER LEVEL DISTURBANCE OVER THE WESTERN SLOPE THIS MORNING WILL MOVE OVER EASTERN COLORADO THIS AFTERNOON AND EVENING. THE SEVERE WEATHER THREAT IS HIGHEST ACROSS THE PALMER DIVIDE...INCLUDING ELBERT...LINCOLN...AND WASHINGTON COUNTIES WHERE ISOLATED SEVERE STORMS MAY PRODUCE HAIL OF 1 TO 2 INCHES IN DIAMETER. THE TORNADIC THREAT HAS DIMINISHED TODAY DUE TO A WEAKENING OF THE WINDS ALOFT. IN ADDITION TO THE THREAT OF HAIL FROM THUNDERSTORMS...IT IS POSSIBLE THAT STORMS MAY BE SLOW MOVING WITH THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL AMOUNTS. COOLER TEMPERATURES ALOFT WILL MOVE OVER THE MOUNTAINS LATER TONIGHT WILL BRING WINTER WEATHER TO THE MOUNTAINS. SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE POSSIBLE BY SATURDAY MORNING AT ELEVATIONS ABOVE 9000 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY. SOME STORM ACTIVITY WILL EVEN BE POSSIBLE IN THE MORNING AS THE ATMOSPHERE WILL BE QUITE UNSTABLE ALOFT. BUT THE THREAT OF SEVERE WEATHER WILL BE SUBSTANTIALLY LESS THAN THE PAST FEW DAYS DUE TO COOLER AIR AT THE SURFACE. AFTER SATURDAY...A RIDGE WILL BUILD ACROSS THE AREA RESULTING IN WARMER AND DRIER WEATHER FOR NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY AFTER 2 PM TODAY ACROSS THE EASTERN PLAINS. DANKERS/046
In the hours before
Local storm report, Jun 3, 3:02 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
302 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
&&
WRAYLocal storm report, Jun 3, 3:32 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
332 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
&&
RAYLocal storm report, Jun 3, 3:59 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
359 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
&&
RAYLocal storm report, Jun 3, 4:28 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
428 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
0428 PM HAIL 5 S DENVER 39.66N 104.96W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
&&
RAYThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 6:16 PM MDT | Tornado Warning | BOU | Lincoln | 44 min |
| Jun 2, 6:59 PM MDT | Tornado Warning | BOU | Lincoln | 20 min |
| Jun 2, 7:00 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 60 min |
| Jun 2, 7:06 PM MDT | Tornado Warning | BOU | Lincoln | 39 min |
| Jun 2, 7:43 PM MDT | Tornado Warning | BOU | Lincoln | 32 min |
| Jun 2, 7:57 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 33 min |
| Jun 2, 8:08 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 52 min |
| Jun 2, 9:03 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 37 min |
| Jun 3, 2:48 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jun 3, 2:49 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 41 min |
| Jun 3, 4:22 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver | 53 min |
| Jun 3, 4:36 PM MDT | Tornado Warning | BOU | Arapahoe, Denver | 39 min |
| Jun 3, 5:12 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 48 min |
| Jun 3, 5:21 PM MDT | Flash Flood Warning | BOU | Douglas | 3 hr |
| Jun 3, 5:59 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 61 min |
Nearby
Flash Flood Warnings in Colorado, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.